Wanted by Llewellyn King: Member of Congress to take up the ME/CFS cause
Sasha reports on Llewellyn King’s campaign to find a lone Congress member to do the right thing ...
Discuss the article on the Forums.

magnesium and POTS?

Discussion in 'Problems Standing: Orthostatic Intolerance; POTS' started by alice111, Apr 3, 2013.

  1. alice111

    alice111 Senior Member

    Hi all,

    So i'm a little perplexed about what to make of my recent reactions to magnesium. I am aware that sometimes things that are helping you can make you feel worse at first, and I am also aware that magnesium can make one sleepy. I have recently had tests show that I am deficient in magnesium so I have tried to supplement it. My question is how do you know if its just not working for you, or if you should "tough it out"?

    Magnesium cream, and now through IV have both made me very very tired. I feel more dizzy, and I have had this strange weakness in my legs. After this last IV my legs actually gave out underneath me! I have also had this hot/flushed feeling in my head and face when lying down.

    Given that I already have low blood pressure, and problems with a lack of vasoconstriction would it not be bad to take magnesium since it both lowers blood pressure and causes vasodilation??

    I know I need to get my magnesium up, but so far it has only made my energy worse.. :(
    any insight, experience or ideas would be greatly appreciated!!!
  2. Grigor

    Grigor Senior Member

    Interesting. I also get very weird from magnesium. Curious how it turned out for you.
  3. JES

    JES Senior Member

    Yep, that reasoning makes sense. I've noticed the same, it seems to cause vasodilation and leads to more problems with standing blood pressure, just like Olive Leaf and other blood pressure lowering herbs. These days I only take a small daily dosage of Magnesium Malate.

See more popular forum discussions.

Share This Page